# SDR REXA2015112701118

- Difficulty date: November 27, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 661+16 - 669.40, SIDE SEAT RAILS HAVE SEVERAL AREAS OF CORROSION.  R & R RT FS 661+16 - 669.40, SIDE SEAT RAIL IAW REO 670-53-00-343 & AMM 53-00-49-400-801-A07.
